# SDR HNAA2012022100607

- Difficulty date: February 21, 2012
- Submitted: February 21, 2012
- Operation: Air carrier
- Aircraft: N331EN
- Make and model: Dhav DHC8311
- Aircraft serial: 279
- Aircraft time: 41,754 hours, 47,992 cycles
- System (JASC): 7600 · Engine Controls
- Part: Control Cable
- Condition: Out Of Position
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND NR 2 ENGINE CONDITION CONTROL CABLE CAUGHT ON CABIN CEILING PANEL AT ROW 1.  REMOVED NR 2 ENGINE CONDITION CABLE FROM CEILING PANEL AT ROW 1.  FOUND NO DAMAGE TO CABLE.
